# SDR JGVR20251120001

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N511QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0148
- Aircraft time: 7,521 hours, 4,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NOSE LANDING GEAR ACTUATOR FITTING WAS FOUND CORRODED BEYOND REPAIR. CUT FUSELAGE STRUCTURE FOR ACCESS, REMOVED THE CORRODED FITTING AND INSTALLED NEW FITTING P/N 7411213-5 AND REPAIRED FUSELAGE STRUCTURE PER TEXTRON STANDARD REPAIR.
